Read by QxMD icon Read

Colchicine choroidal detachment

H W Woon, E M Graham
A young patient is described who presented with sudden visual loss in the left eye quickly followed by proliferative retinopathy with retinal detachment and thrombotic glaucoma. He developed similar initial symptoms in the right eye but has now made a complete recovery in that eye on systemic steroids, oral acyclovir, cyclosporin A and colchicine. Pathological examination of the left eye revealed inflammation in the ciliary body, retina and choroid with prominent eosinophils. The nature of the initial insult and the possible role of the eosinophils are discussed...
October 1990: International Ophthalmology
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"